# SDR SIMA20210701001

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,931 hours, 43,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 8-12 EMERGENCY LIGHTS INOP-C/A-T/S IAW EMB FIM 33-50-00-810-804-A. FOUND #3 BATTERY BAD. RAR #3 BATTERY AND CHARGER IAW ENVOY W/C 33-700-19. OPS CHECK GOOD. NO DEFECTS NOTED. END.
